# SDR FDEA2019120653190

- Difficulty date: December 5, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 47,426 hours, 19,949 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300320H
- Part serial: CA413
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE WORN MARKED AT INBOARD SIDE, OUTBD FLAP INBD L/E.  BLENDED AREA AT RIGHT WING LEADING EDGE OF O/B FLAP IB SIDE, INBD L/E FOUND AREA OUT OF LIMITS IAW SRM 57-53-01-1A FIG 101 NOTE S.  FABRICATED, LOCATED AND DRILLED DOUBLER RT WING L/E OUTBD FLAP IAW SRM 57-53-01-2R REPAIR 5. GENERATED EA F-5750-T0351338 P1.
